Number of representations related to a linear recurrent basis
Acta Arithmetica, Tome 88 (1999) no. 4, pp. 371-396
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Jean Dumont 1 ; Nikita Sidorov 1 ; Alain Thomas 1
@article{10_4064_aa_88_4_371_396,
author = {Jean Dumont and Nikita Sidorov and Alain Thomas},
title = {Number of representations related to a linear recurrent basis},
journal = {Acta Arithmetica},
pages = {371--396},
year = {1999},
volume = {88},
number = {4},
doi = {10.4064/aa-88-4-371-396},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-88-4-371-396/}
}
TY - JOUR AU - Jean Dumont AU - Nikita Sidorov AU - Alain Thomas TI - Number of representations related to a linear recurrent basis JO - Acta Arithmetica PY - 1999 SP - 371 EP - 396 VL - 88 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-88-4-371-396/ DO - 10.4064/aa-88-4-371-396 LA - en ID - 10_4064_aa_88_4_371_396 ER -
%0 Journal Article %A Jean Dumont %A Nikita Sidorov %A Alain Thomas %T Number of representations related to a linear recurrent basis %J Acta Arithmetica %D 1999 %P 371-396 %V 88 %N 4 %U http://geodesic.mathdoc.fr/articles/10.4064/aa-88-4-371-396/ %R 10.4064/aa-88-4-371-396 %G en %F 10_4064_aa_88_4_371_396
Jean Dumont; Nikita Sidorov; Alain Thomas. Number of representations related to a linear recurrent basis. Acta Arithmetica, Tome 88 (1999) no. 4, pp. 371-396. doi: 10.4064/aa-88-4-371-396
Cité par Sources :